MathSciNet Relay Station
MathSciNet bibliographic data
MR1475777 (98h:35156) 35L67 (35L65 76L05)
Hayes, Brian T.; LeFloch, Philippe G. Non-classical shocks and kinetic relations: scalar conservation laws. Arch. Rational Mech. Anal. 139 (1997), no. 1, 1–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement